# SDR QXEA2022070600240

- Difficulty date: July 1, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,725 hours, 36,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6138001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPS CHECKS OF EMERGENCY LIGHTS NOTED FWD 3 CEILING EMERGENCY LIGHTS AND BOTH FWD EGRESS LIGHTS ILLUMINATE FOR APPROX 10 SECONDS THEN FADE OUT. REPLACED BATTERY PACKS IN BOTH FWD POWER SUPPLIES (EPS1 AND EPS2) REF AMM 33-51-01-000-802 AND 33-51-01-400-802. OPS CHECK GOOD.
